Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Picard group of the moduli of smooth complete intersections of two quadrics


Authors: Shamil Asgarli and Giovanni Inchiostro
Journal: Trans. Amer. Math. Soc. 372 (2019), 3319-3346
MSC (2010): Primary 14M10, 14C22; Secondary 14D23
DOI: https://doi.org/10.1090/tran/7732
Published electronically: May 7, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the moduli space of smooth complete intersections of two quadrics in $ \mathbb{P}^n$ by relating it to the geometry of the singular members of the corresponding pencils. By giving an alternative presentation for the moduli space of complete intersections, we compute the Picard group for all $ n\geq 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14M10, 14C22, 14D23

Retrieve articles in all journals with MSC (2010): 14M10, 14C22, 14D23


Additional Information

Shamil Asgarli
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912

Giovanni Inchiostro
Affiliation: Department of Mathematics, Brown University, Providence, Rhode Island 02912

DOI: https://doi.org/10.1090/tran/7732
Received by editor(s): November 7, 2017
Received by editor(s) in revised form: September 15, 2018
Published electronically: May 7, 2019
Additional Notes: Research by the authors was partially supported by funds from the NSF grants DMS-1551514 and DMS-1500525, respectively.
Article copyright: © Copyright 2019 American Mathematical Society